File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ control for uncertain discrete stochastic time-delay systems

TitleRobust H∞ control for uncertain discrete stochastic time-delay systems
Authors
KeywordsDiscrete Systems
Linear Matrix Inequality
Robust H∞ Control
Robust Stabilization
Stochastic Systems
Time-Varying Delays
Uncertain Systems
Issue Date2004
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2004, v. 51 n. 3-4, p. 203-215 How to Cite?
AbstractThis paper deals with the problems of robust stabilization and robust H∞ control for discrete stochastic systems with time-varying delays and time-varying norm-bounded parameter uncertainties. For the robust stabilization problem, attention is focused on the design of a state feedback controller which ensures robust stochastic stability of the closed-loop system for all admissible uncertainties, while for the robust H∞ control problem, a state feedback controller is designed such that, in addition to the requirement of the robust stochastic stability, a prescribed H ∞ performance level is also required to be satisfied. A linear matrix inequality (LMI) approach is developed to solve these problems, and delay-dependent conditions for the solvability are obtained. It is shown that the desired state feedback controller can be constructed by solving certain LMIs. An example is provided to demonstrate the effectiveness of the proposed approach. © 2003 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156722
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorChen, Ten_US
dc.date.accessioned2012-08-08T08:43:41Z-
dc.date.available2012-08-08T08:43:41Z-
dc.date.issued2004en_US
dc.identifier.citationSystems And Control Letters, 2004, v. 51 n. 3-4, p. 203-215en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/156722-
dc.description.abstractThis paper deals with the problems of robust stabilization and robust H∞ control for discrete stochastic systems with time-varying delays and time-varying norm-bounded parameter uncertainties. For the robust stabilization problem, attention is focused on the design of a state feedback controller which ensures robust stochastic stability of the closed-loop system for all admissible uncertainties, while for the robust H∞ control problem, a state feedback controller is designed such that, in addition to the requirement of the robust stochastic stability, a prescribed H ∞ performance level is also required to be satisfied. A linear matrix inequality (LMI) approach is developed to solve these problems, and delay-dependent conditions for the solvability are obtained. It is shown that the desired state feedback controller can be constructed by solving certain LMIs. An example is provided to demonstrate the effectiveness of the proposed approach. © 2003 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectDiscrete Systemsen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectRobust H∞ Controlen_US
dc.subjectRobust Stabilizationen_US
dc.subjectStochastic Systemsen_US
dc.subjectTime-Varying Delaysen_US
dc.subjectUncertain Systemsen_US
dc.titleRobust H∞ control for uncertain discrete stochastic time-delay systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.sysconle.2003.08.004en_US
dc.identifier.scopuseid_2-s2.0-1042300602en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-1042300602&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume51en_US
dc.identifier.issue3-4en_US
dc.identifier.spage203en_US
dc.identifier.epage215en_US
dc.identifier.isiWOS:000189082400004-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridChen, T=7405544728en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats